# SDR ASOA03545

- Difficulty date: October 29, 2003
- Submitted: December 12, 2003
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE ENGINE SUPPORT BEAM AT BL 36.20 ON THE LEFT SIDE WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE ENGINE SUPPORT BEAM AT BL 36.20 ON THE LEFT SIDE IAW ASA EO 600-53-0070.  (M)
